Finite-time stabilization of a network of strings

Abstract : We investigate the finite-time stabilization of a tree-shaped network of strings. Transparent boundary conditions are applied at all the external nodes. At any internal node, in addition to the usual continuity conditions, a modified Kirchhoff law incorporating a damping term $\alpha u_t$ with a coefficient $\alpha$ that may depend on the node is considered. We show that for a convenient choice of the sequence of coefficients $\alpha$, any solution of the wave equation on the network becomes constant after a finite time. The condition on the coefficients proves to be sharp at least for a star-shaped tree. Similar results are derived when we replace the transparent boundary condition by the Dirichlet (resp. Neumann) boundary condition at one external node.
Liste complète des métadonnées

Littérature citée [19 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-01071150
Contributeur : Lionel Rosier <>
Soumis le : vendredi 3 octobre 2014 - 10:37:28
Dernière modification le : lundi 12 novembre 2018 - 11:03:50
Document(s) archivé(s) le : dimanche 4 janvier 2015 - 10:36:26

Fichiers

APR.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Fatiha Alabau-Boussouira, Vincent Perrollaz, Lionel Rosier. Finite-time stabilization of a network of strings. Mathematical Control and Related Fields, AIMS, 2015, 5 (4), pp.721-742. 〈10.3934/mcrf.2015.5.721〉. 〈hal-01071150〉

Partager

Métriques

Consultations de la notice

697

Téléchargements de fichiers

175